# SDR MWEA020761

- Difficulty date: December 26, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Door
- Part number: 5930583224
- Condition: Corroded
- Location: Dot 451
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR HAS LIGHT CORROSION AT FORWARD UPPER CORNER.  --  REMOVED CORROSION, PLUGGED AND REDRILLED PILOT HOLES AND INSTALLED STRAPS AND FASTENERS.
